# SDR UPS01437123

- Difficulty date: September 8, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX EXTERIOR LT S38L DRAG FITTING MOUNT BOLT HOLES FOUND CORROSION AT BS 980 - 990 AREA.  LT S38L DRAG FTG 3 CORROSION BOLT HOLES AT BS 980 - 990 AREA CLEANED UP AND INSTALLED WITH 3 SLEEVE BOLTS.  ALSO 1 SKIN AREA ATTACHMENT BOLT ADJACENT FWD SLEEVE BOLT AREA WAS REPLACED BY ANOTHER SLEEVE BOLT TO PREVENT INTERFERENCE PROBLEM AS PER HX RS NR R 53-43-34686 SPLICE FITTING REPAIR REQUIREMENT.
